# SDR UPS99228788

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUSPECT CRACK IN WEB IN FWD CARGO INTERNAL STRUCTURE AFT OF NR 2 FWD DOOR STOP FITTING.  WEB REPLACED IAW DRAWING NR 65-18620.
